# SDR USAA2011081600047

- Difficulty date: August 14, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 46,362 hours, 17,390 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R840C
- Condition: Faulty
- Location: Apu Bay
- Part time: 46,960 hours, 17,771 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A DIRTY, MUSTY SMELL JUST AFTER TOP OF DESCENT.  MAINTENANCE REMOVED AND REPLACED THE APU.
